# SDR UALA2010061502115

- Difficulty date: June 15, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 56,228 hours, 19,879 cycles
- Engine: Pwa PW2040
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2078
- Condition: Faulty
- Location: Master
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER EICAS.  MAIN BATTERY HOT.  MAIN BATTERY NOT CHARGING. R & R MAIN SHIPS BATTERY AND BATTERY CHARGER.
